OaM cover

Operators and Matrices

Volume: 15

Year: 2021


Issue: 2 (June, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-27 Yuxia Liang, Ya Wang: New characterizations for differences of integral-type operators from α-Bloch space to β-Bloch-Orlicz space 387–411 View View
15-28 Yaru Qi, Junjie Huang, Alatancang Chen: Closedness of ranges of unbounded upper triangular operator matrices 413–422 View View
15-29 Hosna Jafarmanesh, Maryam Khosravi: Sharp operator mean inequalities of the numerical radii 423–433 View View
15-30 Hongying Lin, Bo Zhou: New results on α-spectral radius of graphs 435–450 View View
15-31 Christos Chorianopoulos: A note on the structure of normal Hamiltonian matrices 451–461 View View
15-32 Gajath Gunatillake: Eigenvectors and spectra of some weighted composition operators on Lp spaces 463–470 View View
15-33 Yanfang Zhang, Xiaochun Fang: Preservers of the c-numerical radius of operator jordan semi-triple products 471–483 View View
15-34 Nguyen Tuan Duy, Le Long Phi: Cylindrical Hardy type inequalities with Bessel pairs 485–495 View View
15-35 Neeru Bala, G. Ramesh: A Bishop-Phelps-Bollobás type property for minimum attaining operators 497–513 View View
15-36 Marek Niezgoda: Refining eigenvalue inequalities for block 2 × 2 positive semidefinite matrices 515–523 View View
15-37 Adam Coffman: A non-unital generalized trace and linear complex structures 525–569 View View
15-38 David W. Kribs, David Mammarella, Rajesh Pereira: Isoclinic subspaces and quantum error correction 571–580 View View
15-39 Juntong Liu, Jin-Jin Mei, Dengpeng Zhang: Inequalities related to the geometric mean of accretive matrices 581–587 View View
15-40 Monsikarn Jansrang, Sivaram K. Narayan: Graph complement conjecture for classes of shadow graphs 589–614 View View
15-41 Salah Mecheri: Analytic extension of n-normal operators 615–626 View View
15-42 Sungeun Jung: Properties of J-self-adjoint operators 627–644 View View
15-43 Wei-Hui Liu, Ze-Jia Xie, Xiao-Qing Jin: Frobenius norm inequalities of commutators based on different products 645–657 View View
15-44 Béchir Dali, Mohamed Elghaoui: Rational elimination algorithm and applications 659–675 View View
15-45 Ralph John de la Cruz: The algebra generated by simple elements of a matrix centralizer 677–684 View View
15-46 Z. Mousavi, F. Mirzapour: Applying solvability theorems for matrix equations 685–692 View View
15-47 Yongtao Li, Lihua Feng: An Oppenheim type determinantal inequality for the Khatri-Rao product 693–701 View View
15-48 Bernhard Burgstaller: Some remarks in C*- and K-theory 703–720 View View
15-49 Chao Xia: A note on block Vandermonde matrices 721–727 View View
15-50 Rola Alseidi, Jürgen Garloff: Recognition of matrices which are sign-regular of a given order and a generalization of oscillatory matrices 729–742 View View
15-51 Dengpeng Zhang, Ning Zhang: Further inequalities for sector matrices 743–754 View View
15-52 S. Hkimi, S. Omri: Uncertainty principles in term of supports in Hankel wavelet setting 755–776 View View
15-53 Salah Herzi, Habib Marzougui: Corrigendum to: On supercyclicity for abelian semigroups of matrices on ℝn Oper. Matrices 12 (2018), no. 3, 855-865 777–781 View View